# SDR CALA2013121693746

- Difficulty date: December 16, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 45,757 hours, 19,061 cycles
- Engine: Iae V2527A5
- System (JASC): 3810 · Potable Water System
- Part: Gasket
- Condition: Damaged
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND WATER LEAK AT WATER FILTER HOUSING IN FWD GALLEY.  INSTALLED NEW GASKET ON TOP OF WATER FILTER & INSTALLED TOP FOR WATER FILTER HOUSING IN FWD GALLEY.  FOUND NO LEAKS.
